Journal article icon

Journal article

ENDOPRIMAL DISTRIBUTIVE LATTICES ARE ENDODUALISABLE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01182100

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ALGEBRA UNIVERSALIS More from this journal
Volume:
34
Issue:
3
Pages:
444-453
Publication date:
1995-01-01
DOI:
EISSN:
1420-8911
ISSN:
0002-5240
Keywords:
Pubs id:
pubs:10733
UUID:
uuid:a763eba7-e23c-47cf-911c-8fe9a80773e6
Local pid:
pubs:10733
Source identifiers:
10733
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP